# SDR CA030708012

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,201 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 3272H
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SIGNIFICANT FRETTING AT BOLT HOLE/CLAMP UP AREA.   TWO DISKS CRACKED AT BOLT HOLE.  PART REPLACED. (FORWARD POSITION)
